Advanced search
Add to list

A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication.

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Dams, Riet, Tom Benijts, Willy Lambert, et al. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” JOURNAL OF ANALYTICAL TOXICOLOGY 25.2 (2001): 147–151. Print.
APA
Dams, Riet, Benijts, T., Lambert, W., Van Bocxlaer, J., VAN VARENBERGH, D., PETEGHEM, C., & De Leenheer, A. (2001). A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication. JOURNAL OF ANALYTICAL TOXICOLOGY, 25(2), 147–151.
Chicago author-date
Dams, Riet, Tom Benijts, Willy Lambert, Jan Van Bocxlaer, D VAN VARENBERGH, CV PETEGHEM, and Andreas De Leenheer. 2001. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” Journal of Analytical Toxicology 25 (2): 147–151.
Chicago author-date (all authors)
Dams, Riet, Tom Benijts, Willy Lambert, Jan Van Bocxlaer, D VAN VARENBERGH, CV PETEGHEM, and Andreas De Leenheer. 2001. “A Fatal Case of Serotonin Syndrome After Combined Moclobemide-citalopram Intoxication.” Journal of Analytical Toxicology 25 (2): 147–151.
Vancouver
1.
Dams R, Benijts T, Lambert W, Van Bocxlaer J, VAN VARENBERGH D, PETEGHEM C, et al. A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication. JOURNAL OF ANALYTICAL TOXICOLOGY. 2001;25(2):147–51.
IEEE
[1]
R. Dams et al., “A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication.,” JOURNAL OF ANALYTICAL TOXICOLOGY, vol. 25, no. 2, pp. 147–151, 2001.
@article{148720,
  author       = {{Dams, Riet and Benijts, Tom and Lambert, Willy and Van Bocxlaer, Jan and VAN VARENBERGH, D and PETEGHEM, CV and De Leenheer, Andreas}},
  issn         = {{0146-4760}},
  journal      = {{JOURNAL OF ANALYTICAL TOXICOLOGY}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{147--151}},
  title        = {{A fatal case of serotonin syndrome after combined moclobemide-citalopram intoxication.}},
  volume       = {{25}},
  year         = {{2001}},
}

Web of Science
Times cited: